# SDR SWIA2020072151344

- Difficulty date: June 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N869AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7479
- Aircraft time: 44,744 hours, 39,249 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AUX SPAR LOWER FLANG DOUBLER WAS CRACKED AT RWS 148.  REPAIRED THE RIGHT WING AUX SPAR LOWER FLANG DOUBLER IAW REO. LEAK CHECKED GOOD.
